MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305780
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: 510k#: k161170.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 5/8 in.With detachable 1 ml bd luer-lok¿ syringe the plunger broke.The following information was provided by the initial reporter: plunger broken.Incident occur: before use.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes d.10.Returned to manufacturer on: 20-jul-2022 h.6.Investigation summary: one photo and one sample were received by our quality team for evaluation.From the photo, the team observed a broken plunger thumb press.The sample was subjected to visual inspection and the plunger thumb press was observed to be broken.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The packaging machine was reviewed and there is no direct contact with the plunger thumb press at the machine that can break the thumb press.The 1 ml syringe part is manufactured at bd canaan and the quality team there has conducted a supplemental investigation on this nonconformance.A potential root cause for the damaged plunger rod defect is associated with the assembly process.H3 other text : see h.10.
 
Event or Problem Description
It was reported while using bd eclipse¿ needle 25 g x 5/8 in.With detachable 1 ml bd luer-lok¿ syringe the plunger broke.The following information was provided by the initial reporter: plunger broken incident occur: before use.

Brand Name
BD ECLIPSE¿ NEEDLE 25 G X 5/8 IN. WITH DETACHABLE 1 ML BD LUER-LOK¿ SYRINGE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14596593
Report Number8041187-2022-00284
Device Sequence Number12113501
Product Code FMI
UDI-Device Identifier30382903057802
UDI-Public30382903057802
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Model Number305780
Device Catalogue Number305780
Device Lot Number1274995
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown